Results 1 to 4 of 4
going through withdrawl for no reason help!
  1. #1
    gameman is offline New Member
    Join Date
    Aug 2010
    Posts
    1

    Default going through withdrawl for no reason help!

    This may seem confusing but please answer.

    I have been taking tramadol for 2 years for constant headaches which no one can figure out. I take 3 pills a day, and i'm obviously dependent on them. A few day ago the pills start to make me feel sick, they get weird sometimes. so I tried not to take as many at one time.

    So instead of take 1 and a 1/4, at night, like I always do, I cit the 1 in half and took that, waited an hour, and took the rest. This helped and I did not feel as weird. I did this for a few days, then I feel anxiety (withdrawal feeling), I figure its because I spaced out the taking of the pills, so I take an extra 1/4 just to help it out. Then I start taking the medicine back to normal. But this does not really help. For some reason every other day (I have no idea why its every other day) I have need anywhere from 3 extra to just 1/4 extra to stop the withdrawal.

    I thought if i took the extra it would just level out, it has not. I obviously can not keep taking extra or I will get addicted to the extra. So I have not taken it and am going through withdrawal. I have not been taking the extra long enough to get addicted too it and it does not make much sense why the withdrawal started in the first place.

    Does anyone have any idea, it feels really bad. I am going to take a vicodon to help with the withdrawal so I can sleep (hopefully). But still don't understand why this is even happening. I'm still on the tramadol, all I did was space out my dose for a few days, I can't believe that would effect me like this, but that's the only thing thats changed.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Maisie is the GO-TO person on the forum with tramadol.

    You might make a thread asking for her if she doesn't see this soon. I will tell you to taper very slowly with trams as they can cause seizures very easily. It isn't something that just happens once in while, it's very common.

    Follow Maisie's suggestions closely when she replies. I would trust her completely with anything she tells you.

    Trams are tricky as they affect the same brain receptors as other opiates but also have antidepressant effects as well. I leave all the tramadol tapers to Maisie as she is the master in that area.

    She will be along soon, but she works too so it may take a bit to hear. Good luck and God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    ARTIST658 is offline Platinum Member
    Join Date
    Apr 2009
    Location
    New England
    Posts
    2,228

    Default

    Unless I'm mistaken, Robert, I don't think that "gameman" is looking for help with stopping the tramadol completely. I sense that the question is about the withdrawal symptoms that are now showing up when he does not take the "extra" tramadol he's recently been using. Am I right, gameman?

    What is happening to you, gameman, are classic signs of the progression of your tramadol addiction/dependency. It is the very nature of these meds that our bodies build up a "tolerance" to them, so that - over time - the same amount of the drug no longer provides the same relief it used to give us. We gradually need more. And more. This is a huge part of the reason that addiction occurs. We become adjusted to X amount - and need X+1... then need X+2... and on and on it goes, until we can no longer get any beneficial effect from the drug. That is when addicts often feel they have hit bottom - when they simply can't get the "high" or "rush" they used to - yet they have to take them, to ward off withdrawal symptoms.

    It isn't a matter of becoming addicted to one extra pill or not - your body is dependent, period. (That would be clear to you if you tried to stop the pills abruptly.) But this a huge warning sign for you right now. You can clearly see that your body is completely dependent upon the drug, which is called physical dependency. More than likely, you are also psychologically dependent. You're at a very risky place - and continuing on this path, taking tramadol, will lead you into full-fledged addiction, if it hasn't already.

    I've been in your shoes - with other drugs, but it is the same disease - so please know that I am not judging you. This disease only travels in one direction, unless we arrest it completely with abstinance. It will get worse.

    I do hope that Maisie will respond to this thread. if not, please start a new thread, noting that you "want Maisie's help with tramadol dependency" in the title.

    God bless,
    Ruth

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Ruth ..... This first post was on the 27th and I haven't noticed any new threads from this person or it would show here the poster would have more than one post. We're at the end of the month now so you are likely correct. What can I say if a person doesn't come back? It happens all the time sadly. You know the numbers on how many people get clean or even want to as well as I do. We can only do our best. God bless.
    Last edited by Robert_325; 08-30-2010 at 04:45 PM.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22